# SDR MZZA2009030300016

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5211U1
- Condition: Corroded
- Location: Bs 268-277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL CORRODED UNDER COCKPIT DOOR THRESHOLD BL0 BS 268 TO BS 277 CHANNEL REMOVED AND REPLACED IAW SRM 51-10-02 AND HOLE S PICKED UP AS PER 51-40-03 REV 34.
